MathSciNet Relay Station
MathSciNet bibliographic data
MR481405 (58 #1522) 35B40 (35K99 35Q99)
Fife, Paul C. Asymptotic states for equations of reaction and diffusion. Bull. Amer. Math. Soc. 84 (1978), no. 5, 693–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement